# SDR T17A201710314027

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 6,401 hours, 4,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Part time: 6,401 hours, 4,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE MAIN ENTRY DOOR STEP PADS HAS SEVERAL SCRATCHES.  FUSELAGE SKIN BELOW MED, PERFORMED NDT, REPAIR, PAINT, AND SEALED IAW FIELD REPAIR DRAWING FR-RK-535-3409, REV 1, DATED 10-13-17.
